# SDR TWAA0017613

- Difficulty date: November 2, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LONGERON 17L CRACKED AT STA 965.  REPAIRED CRACKED LONGERON PER SRM 53-02, FIG 18 WITH SPLICE.
